# SDR MALA040318

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAINS RUDDER PEDALS FEEL RESISTANCE/RUBBING WHEN EXERCISED TO FULL AND BACK.  MX FOUND ONE RUDDER CABLE ON OUTSIDE OF HOLD DOWN PIN ON BELL CRANK AREA OF RUDDER CABLE SYSTEM.  REPOSITIONED CABLE TO PROPER AREA, NO DAMAGE NOTED TO CABLE OR BELLCRANK, NO OTHER DEFECTS NOTED, CABLE TENSION IS CORRECT.  ALL RUDDER TRAVEL MOVEMENT IS GOOD.
